# SDR IPXA1665758

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T587671
- Condition: Punctured
- Location: Bs 1019
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOORBOARD DAMAGED AT STA 1019 1" DIA HOLE 27.5" AFT OF L/E AND 6" INBD OF OTBD EDGE.  REPAIRED IAW SRM 53-00-50-2R FILL AND REPAIR PLIES.
